Alert archive / Missouri / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 151, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Sep 1, 2013, 2:01 PM CDT for Saint Charles County, Saint Louis County, City of Saint Louis, Missouri. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 1, 2013, 2:01 PM CDT (19:01 UTC)
- Expired
- Sep 1, 2013, 2:45 PM CDT
- In force
- 44 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties City of Saint Louis, MO, Saint Charles County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 35 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.0 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 246 J/kg
- Mixed-layer CIN
- -376 J/kg
- Mixed-layer LCL
- 693 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
457
WUUS53 KLSX 011901
SVRLSX
MOC183-189-510-011945-
/O.NEW.KLSX.SV.W.0151.130901T1901Z-130901T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
201 PM CDT SUN SEP 1 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
NORTHEASTERN ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
NORTHWESTERN ST. LOUIS CITY IN EAST CENTRAL MISSOURI...
* UNTIL 245 PM CDT
* AT 157 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAMBERT
FIELD...AND MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BERKELEY...ST. JOHN...KINLOCH...BEL-RIDGE...FERGUSON...COOL
VALLEY...UNIVERSITY CITY...BLACK JACK...CLAYTON...NORMANDY...
DELLWOOD...NORTHWOODS...HILLSDALE...JENNINGS...BELLEFONTAINE
NEIGHBORS...SPANISH LAKE...RIVERVIEW...ST. LOUIS...GREENDALE AND
BEVERLY HILLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3874 9020 3873 9021 3870 9021 3860 9024
3872 9053 3885 9049 3881 9018
TIME...MOT...LOC 1900Z 289DEG 16KT 3873 9035
HAIL...<.75IN
WIND...60MPH
$$
PRZYBYLINSKI2 follow-up statements
677
WWUS53 KLSX 011915
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
215 PM CDT SUN SEP 1 2013
MOC183-011921-
/O.CAN.KLSX.SV.W.0151.000000T0000Z-130901T1945Z/
ST. CHARLES MO-
215 PM CDT SUN SEP 1 2013
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ST. CHARLES COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3874 9020 3873 9021 3870 9021 3860 9024
3871 9049 3883 9044 3882 9037 3883 9035
3881 9018
TIME...MOT...LOC 1911Z 289DEG 16KT 3871 9029
$$
MOC189-510-011945-
/O.CON.KLSX.SV.W.0151.000000T0000Z-130901T1945Z/
ST. LOUIS MO-ST. LOUIS CITY MO-
215 PM CDT SUN SEP 1 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
ST. LOUIS CITY AND NORTHEASTERN ST. LOUIS COUNTIES UNTIL 245 PM
CDT...
AT 206 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COOL VALLEY...
AND MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
NORTHWOODS...HILLSDALE...JENNINGS...BELLEFONTAINE NEIGHBORS...SPANISH
LAKE...RIVERVIEW...ST. LOUIS...BEVERLY HILLS AND UPLANDS PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3874 9020 3873 9021 3870 9021 3860 9024
3871 9049 3883 9044 3882 9037 3883 9035
3881 9018
TIME...MOT...LOC 1911Z 289DEG 16KT 3871 9029
HAIL...<.75IN
WIND...60MPH
$$
PRZYBYLINSKI365
WWUS53 KLSX 011925
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
225 PM CDT SUN SEP 1 2013
MOC189-510-011934-
/O.CAN.KLSX.SV.W.0151.000000T0000Z-130901T1945Z/
ST. LOUIS MO-ST. LOUIS CITY MO-
225 PM CDT SUN SEP 1 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ST. LOUIS CITY
AND NORTHEASTERN ST. LOUIS COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 3874 9020 3873 9021 3870 9021 3860 9024
3871 9049 3883 9044 3882 9037 3883 9035
3881 9018
TIME...MOT...LOC 1924Z 289DEG 16KT 3869 9022
$$
PRZYBYLINSKIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 1, 12:52 PM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, Sep 1, 12:52 PM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
1252 PM CDT Sun Sep 1 2013
.UPDATE:
Issued at 1245 PM CDT Sun Sep 1 2013
Updated the grids to account for small complex that is moving
east, just south of metro area over the next couple of hours.
Otherwise, still dealing with decaying MCS over southern portions
of forecast area and possibility of new development along cold
front. Temperatures will be tricky depending on clouds and
precipitation, so adjusted best I could to account for that.
Byrd
&&
.SHORT TERM: (Through Tonight)
Issued at 334 AM CDT Sun Sep 1 2013
Cold front is on the way. Currently, clusters of thunderstorms
stretch from northwest Iowa to central Kansas ahead of the front and
in a zone of moisture convergence on the nose of the low level jet.
There are also a few residual showers along and ahead of the weaker
cold front that continues to settle south across the Ozarks early
this morning.
Heat advisory will remain in effect for St. Louis Metro area and
parts of south central Illinois where temperatures have the
potential to climb back into the upper 90s today ahead of the cold
front. There certainly remains some uncertainty as to how far east
the convection diving south from Iowa will make it this morning.
The effect of the cloud cover could keep temperatures cooler, but
feel its prudent to keep the advisory in effect now until we are
sure it is not going to verify.
Latest model guidance, along with time/distance of radar imagery,
has the thunderstorms moving into the northwest portion of the CWA
shortly after 13Z. The main push for the convection should be toward
central Missouri, with the expectation that additional thunderstorms
developing later this afternoon and evening along/ahead of the
actual cold front. These thunderstorms could be severe and capable
of producing strong winds per SPC day one convective outlook.
CVKING
.LONG TERM: (Tonight through Saturday)
Issued at 334 AM CDT Sun Sep 1 2013
The front will clear the CWA late tonight with cooler and drier air
filtering into the CWA for Labor Day and Tuesday. Temperatures will
slowly moderate through the remainder of the week with highs
approaching 90 degrees again next Saturday.
CVKING
&&
.AVIATION: (For the 18z TAFs through 18z Monday Afternoon)
Issued at 1245 PM CDT Sun Sep 1 2013
Most of thunderstorms to be just south of taf sites for the next
couple hours. Then trying to time development of new stuff with
cold front. So will just keep vcts mention in all tafs for now
until I get a better idea of what will develop. Otherwise, winds
to remain from the west to northwest before veering to the north
as surface ridge builds in overnight.
Specifics for KSTL:
Most of thunderstorms to be just south of metro taf sites for the
next couple hours. Then trying to time development of new stuff
with cold front. So will just keep vcts mention in KSTL for now
until I get a better idea of what will develop. Otherwise, winds
to remain from the west then veer to the northwest by 23z, then
eventually to the north by 04z Monday as surface ridge builds in
overnight.
Byrd
&&
.LSX WATCHES/WARNINGS/ADVISORIES:
MO...HEAT ADVISORY until 7 PM CDT this evening FOR Franklin MO-
Jefferson MO-Lincoln MO-St. Charles MO-St. Louis City MO-
St. Louis MO-Warren MO.
IL...HEAT ADVISORY until 7 PM CDT this evening FOR Bond IL-Calhoun IL-
Clinton IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-
Madison IL-Marion IL-Monroe IL-Montgomery IL-Randolph IL-
St. Clair IL-Washington IL.
&&
WFO LSXHazardous weather outlook, Sep 1, 3:52 AM CDT, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 352 AM CDT SUN SEP 1 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-021200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 352 AM CDT SUN SEP 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THE HEAT ADVISORY REMAINS IN EFFECT FOR PORTIONS OF EAST CENTRAL MISSOURI AND SOUTHWEST AND SOUTH CENTRAL ILLINOIS THROUGH EARLY SUNDAY EVENING. PEAK AFTERNOON HEAT INDEX VALUES OF 100 TO 105 DEGREES CAN BE EXPECTED. THUNDERSTORMS ARE EXPECTED THIS MORNING ACROSS PORTIONS OF NORTHEAST MISSOURI AND CENTRAL MISSOURI. THUNDERSTORMS MAY REDEVELOP THIS AFTERNOON AND THIS EVENING. SOME OF THESE THUNDERSTORMS MAY BE SEVERE AND CAPABLE OF PRODUCING WIND GUSTS IN EXCESS OF 60 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. CVKING
In the hours before
Special weather statement, Sep 1, 11:05 AM CDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1105 AM CDT SUN SEP 1 2013 MOZ059-062-072-011645- CRAWFORD MO-FRANKLIN MO-GASCONADE MO- 1105 AM CDT SUN SEP 1 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GASCONADE...SOUTHWESTERN FRANKLIN AND CRAWFORD COUNTIES UNTIL 1145 AM CDT... AT 1102 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTHWEST OF ST. JAMES...OR 10 MILES NORTH OF ROLLA...MOVING EAST AT 45 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CUBA... STEELVILLE... BOURBON... SULLIVAN... LEASBURG... CHERRYVILLE... THIS STORM WILL ALSO IMPACT MERAMEC STATE PARK AND ONONDAGA CAVE STATE PARK. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. GLASS
Special weather statement, Sep 1, 12:06 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1206 PM CDT SUN SEP 1 2013 MOZ062-065-072-073-011745- CRAWFORD MO-FRANKLIN MO-JEFFERSON MO-WASHINGTON MO- 1206 PM CDT SUN SEP 1 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WASHINGTON...WESTERN JEFFERSON...SOUTHERN FRANKLIN AND NORTHEASTERN CRAWFORD COUNTIES UNTIL 1245 PM CDT... AT 1201 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SULLIVAN...MOVING EAST AT 30 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ANTHONIES MILL... ST. CLAIR... CEDAR HILL... PARKWAY... LONEDELL... RICHWOODS... DITTMER... OLD MINES... MINERAL POINT... THIS STORM WILL ALSO IMPACT MERAMEC STATE PARK...ONONDAGA CAVE STATE PARK AND WASHINGTON STATE PARK. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. PRZYBYLINSKI
Special weather statement, Sep 1, 12:41 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1241 PM CDT SUN SEP 1 2013 ILZ102-MOZ062-063-065-073-011830- FRANKLIN MO-JEFFERSON MO-MONROE IL-ST. LOUIS MO-WASHINGTON MO- 1241 PM CDT SUN SEP 1 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WASHINGTON... SOUTHERN ST. LOUIS...JEFFERSON...EASTERN FRANKLIN AND WESTERN MONROE COUNTIES UNTIL 130 PM CDT... AT 1235 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A FEW STRONG THUNDERSTORMS NEAR RICHWOODS AND EAST OF UNION...MOVING EAST AT 30 MPH. THERE HAS BEEN NO REPORTS OF SEVERE WEATHER WITH THESE STORMS. WIND GUSTS UP TO 40 TO 45 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... GRAY SUMMIT... PACIFIC... CEDAR HILL... EUREKA... DE SOTO... HILLSBORO... BYRNES MILL... HIGH RIDGE... MURPHY... ANTONIA... THIS STORM WILL ALSO IMPACT GOV. DUNKLIN'S GRAVE HISTORIC SITE... MASTODON HISTORIC SITE...ROBERTSVILLE STATE PARK...ROUTE 66 STATE PARK...SANDY CREEK COVERED BRIDGE HISTORIC SITE AND WASHINGTON STATE PARK. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. PRZYBYLINSKI
Special weather statement, Sep 1, 1:47 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 147 PM CDT SUN SEP 1 2013 MOZ063-011930- ST. LOUIS MO- 147 PM CDT SUN SEP 1 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ST. LOUIS COUNTY UNTIL 230 PM CDT... AT 145 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ST. ANN...MOVING SOUTHEAST AT 15 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WOODSON TERRACE... BERKELEY... CREVE COEUR... TOWN AND COUNTRY... MANCHESTER... KINLOCH... ST. JOHN... OVERLAND... FERGUSON... DELLWOOD... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. GLASS
Local storm report, Sep 1, 2:00 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
200 PM CDT SUN SEP 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0159 PM HAIL BRIDGETON 38.77N 90.43W
09/01/2013 M0.25 INCH ST. LOUIS MO TRAINED SPOTTER
AT TAYLOR AND OLD ST CHARLES ROCK RD
&&
KARLZLocal storm report, Sep 1, 2:01 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
201 PM CDT SUN SEP 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL MILLSTADT 38.46N 90.09W
09/01/2013 M0.70 INCH ST. CLAIR IL TRAINED SPOTTER
LASTED 4 MINUTES
&&
KARLZThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 7:14 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Saint Charles, Warren | 46 min |
| Aug 31, 7:46 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 44 min |
| Sep 1, 9:21 AM CDT | Severe Thunderstorm Warning | LSX | Moniteau | 54 min |
| Sep 1, 1:10 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson | 50 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.